# SDR CA991209069

- Difficulty date: November 10, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 19,583 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 50810318605
- Condition: Cracked
- Location: Mlg
- Part time: 8,146 cycles
- Component: Main Gear, Beech, 115810000651
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REMOVAL FROM AIRCRAFT FOR TIMEX ON A TIME TRIAL, IT WAS INSPECTED AND THE FOLLOWING FOUND:LPI INDICATIONS OF CRACKS ON THE TORQUE KNEE LUG.  THE CRACKS WERE IN THE RADIUS OF THE LUG ON THE BOTTOM SIDE.  PART WAS REJECTED.
